Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 33, NWS Birmingham, AL

March 18, 2013Blount County, Jefferson County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 18, 2013, 3:06 PM CDT for Blount County, Jefferson County, Alabama. It was in force for 39 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 3:06 PM CDT (20:06 UTC)
Expired
Mar 18, 2013, 3:45 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Blount County, AL, Jefferson County, AL

The radar

The Birmingham radar (KBMX), 67 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 3:06 PM CDTTSTM WND DMG8 W Hayden, ALTREES DOWN ON MT. VIEW ROAD.
Mar 18, 3:10 PM CDTTSTM WND DMG5 S Arkadelphia, ALDOZEN LARGE PINE TREES DOWN POINTING IN A UNIFORM DIRECTION.
Mar 18, 3:12 PM CDTTSTM WND DMGWarrior, ALDOZEN PINE TREES DOWN IN TOWN.
Mar 18, 3:16 PM CDTTSTM WND DMG5 Ne Hayden, ALTREES DOWN ON HWY 160 NEAR CR 13
Mar 18, 3:17 PM CDTTSTM WND DMGN Fultondale, ALMULTIPLE TREES DOWN NEAR STOUTS ROAD AND ELKWOOD RD.
Mar 18, 3:17 PM CDTHAIL 0.88Hayden, ALIN HAYDEN
Mar 18, 3:18 PM CDTTSTM WND DMG5 W Blountsville, ALTREES DOWN ON CR 47 NEAR THE CULLMAN COUNTY LINE.
Mar 18, 3:20 PM CDTTSTM WND DMG5 N Trussville, ALTREES AND POWER LINES DOWN
Mar 18, 3:20 PM CDTTSTM WND GST 60Rock Creek, ALTAYLORS FERRY AND WARRIOR RIVER RD AT UNION HILL CHURCH
Mar 18, 3:22 PM CDTTSTM WND DMGKimberly, ALTREES DOWN AROUND BILL JONES ROAD. TIN ROOF WAS BLOWN OFF A VACANT MANUFACTURED HOME JUST OFF OLD SARDIS ROAD.
Mar 18, 3:22 PM CDTTSTM WND DMGRemlap, ALTREES DOWN IN TOWN
Mar 18, 3:22 PM CDTHAIL 0.883 Nw Birmingham, ALIN THE AREA OF MCDONALD CHAPEL.
Mar 18, 3:24 PM CDTTSTM WND DMGNnw Pinson, ALON HWY 79 AT MILE MARKER 118...TREES BLOCKING ALL LANES OF HIGHWAY.
Mar 18, 3:27 PM CDTTSTM WND DMG2 E Center Point, ALLARGE TREE DOWN WITH ROOF DAMAGE ON SEVERAL HOMES. POWER LINES DOWN AS WELL.
Mar 18, 3:28 PM CDTTSTM WND DMG3 Nw Hueytown, ALTREES DOWN AND SHINGLES OFF ROOF
Mar 18, 3:28 PM CDTTSTM WND DMGOneonta, ALSTRUCTURAL DAMAGE TO A BUSINESS IN TOWN
Mar 18, 3:28 PM CDTHAIL 0.5Oneonta, AL
Mar 18, 3:29 PM CDTTSTM WND DMG5 W Trussville, ALROOF DAMAGE TO HOME
Mar 18, 3:30 PM CDTTSTM WND DMGClay, ALTREES ON HOUR 2184 SELF CREEK RD CENTER POINT. ADDITIONAL TREES CLAYTON RD AND OLD SPRINGVILLE RD IN CLAY.
Mar 18, 3:30 PM CDTTSTM WND GST 555 E Hayden, ALI-65 EXIT 284
Mar 18, 3:46 PM CDTTSTM WND DMGN Fultondale, ALMULTIPLE TREES DOWN STOUTS ROAD ELKWOOD RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 1:31 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

880 
WUUS54 KBMX 182006
SVRBMX
ALC009-073-182045-
/O.NEW.KBMX.SV.W.0033.130318T2006Z-130318T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLOUNT COUNTY IN ALABAMA...
  JEFFERSON COUNTY IN ALABAMA...

* UNTIL 345 PM CDT

* AT 306 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CULLMAN TO
  ARKADELPHIA TO WEST JEFFERSON TO COKER...AND MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARDENDALE...FULTONDALE...BLOUNTSVILLE...CLEVELAND...HUEYTOWN...
  FAIRFIELD...BIRMINGHAM AND ONEONTA.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 250 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 81 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 143...

WINDS OF 70 TO 80 MPH WILL UPROOT TREES...DOWN POWER LINES AND CAUSE
DAMAGE TO HOMES AND STRUCTURES.

THIS IS A DANGEROUS STORM. IF YOUR ARE IN ITS PATH...PREPARE
IMMEDAITELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3425 8643 3410 8630 3394 8637 3394 8633
      3388 8634 3382 8643 3380 8658 3372 8652
      3356 8655 3352 8652 3347 8667 3325 8699
      3325 8706 3349 8733 3348 8729 3362 8717
      3366 8705 3391 8693 3398 8677 3426 8652
TIME...MOT...LOC 2006Z 279DEG 56KT 3420 8677 3384 8683
          3361 8705 3320 8764

$$

17
1 follow-up statement
283 
WWUS54 KBMX 182030
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT MON MAR 18 2013

ALC009-073-182045-
/O.CON.KBMX.SV.W.0033.000000T0000Z-130318T2045Z/
BLOUNT AL-JEFFERSON AL-
330 PM CDT MON MAR 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON AND
BLOUNT COUNTIES UNTIL 345 PM CDT...

AT 327 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MCLARTY TO
SPRINGVILLE TO IRONDALE TO BESSEMER...MOVING EAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  HOOVER...LEEDS...PATTON CREEK...RIVERCHASE GALLERIA...BARBER
  MOTORSPORTS PARK AND SHOPS OF GRAND RIVER.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 250 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 85 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 143...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS 
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3425 8644 3410 8630 3395 8637 3394 8633
      3388 8634 3382 8643 3380 8658 3377 8658
      3371 8652 3356 8655 3352 8652 3347 8667
      3325 8699 3325 8706 3349 8733 3348 8729
      3355 8719 3357 8720 3380 8685 3426 8652
TIME...MOT...LOC 2030Z 279DEG 56KT 3416 8634 3378 8644
          3353 8666 3335 8692

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 12:30 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 18, 12:30 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1230 PM CDT MON MAR 18 2013

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

TODAY LOOKS LIKE IT COULD BE THE STORY OF 2 OR 3 DIFFERENT TALES.
WE START OUT THIS MORNING WITH AMPLE CLOUD COVER AND SCATTERED
SHOWERS ACROSS A LARGE PORTION OF CENTRAL ALABAMA AS WELL AS THE
MAIN ONGOING SITUATION...THE SQUALL LINE THAT HAS DEVELOPED IN
NORTHEAST MISSISSIPPI. AS EXPECTED...THE MORNING CLOUD COVER IS
HAMPERING THE DEVELOPMENT OF SFC BASED INSTABILITY...BUT THE SQUALL
LINE DOES HAVE THE ENERGY FROM THE PARENT SURFACE LOW IN SOUTHERN
KENTUCKY WITH WHICH TO WORK.  THE LINE SHOULD REMAIN ELEVATED BUT
WILL CARRY A LOW-END HAIL AND DAMAGING WIND THREAT.   THIS IS
EXPECTED TO CHANGE HOWEVER AS WE MOVE INTO THE AFTERNOON HOURS.
MODEL GUIDANCE SUPPORTED BY WATER VAPOR SATELLITE IMAGERY ARE STILL
SUGGESTING DRY AIR WILL WORK INTO CENTRAL ALABAMA ALOFT AND WE COULD
STILL SEE SOME MIXING OUT OF THE CLOUDS CURRENTLY IN PLACE.  IF THIS
DOES OCCUR...A GOOD PORTION OF THE AREA COULD SEE SFC BASED CAPES IN
THE 1000-1750 J/KG RANGE.  WHEN COUPLED WITH INCREASING MID-LEVEL
LAPSE RATES AND VEERING SURFACE WINDS...THIS COMBINATION COULD SPELL
SOME FAIRLY LARGE HAIL AND POTENTIALLY DAMAGING WINDS WITH ANY STORM
THAT TAPS INTO THAT ENERGY.  IF YOU DO SEE CLEARING IN YOUR AREA AND
THE SUN COMES OUT...THEN THAT WILL INCREASE YOUR CHANCE FOR A SEVERE
THUNDERSTORM WATCH TO BE EXTENDED TO YOU AS THE ENVIRONMENT WILL
RIPEN FOR SEVERE POTENTIAL THIS AFTERNOON AND EVENING. PROPER
ENVIRONMENTAL CONDITIONS FOR SEVERE WEATHER ARE EXPECTED TO DECREASE
AS WE MOVE TOWARDS THE MIDNIGHT HOUR TONIGHT.

UPDATES ARE OUT.

27

&&

.AVIATION...
18Z TAF DISCUSSION.

THIS IS GOING TO BE A VERY IDEALIZED TAF FORECAST...ESPECIALLY FOR
THE FIRST 6 TO 8 HOURS.  WITH MVFR CIGS BECOMING THINNER AND
THINNER...SUNSHINE IS STARTING TO SQUEEZE THROUGH THE CLOUD DECK.
THIS WILL LIKELY HELP TO DESTABILIZE THINGS...ALLOWING FOR SCATTERED
TS DEVELOPMENT ACROSS MOST OF THE AREA THIS AFTERNOON.  PREVAILING
TAF LINES REALLY REVOLVE AROUND THE LINE OF TS OVER NORTHERN
MISSISSIPPI AND ALABAMA...WHICH WILL CONTINUE PUSHING TO THE SOUTH
AND EAST THROUGH 00Z.  MAY HAVE TO ADJUST A BIT IF THESE SCATTERED
STORMS BEGIN POPPING UP AHEAD OF THE LINE.

WINDS WILL GRADUALLY VEER THROUGH THE AFTERNOON AS WELL...GIVING US
SOUTHWESTERLY SURFACE FLOW AHEAD OF FROPA...WHICH WILL TRANSLATE
THROUGH CENTRAL ALABAMA DURING THE OVERNIGHT HOURS.  CLEARING IS
LIKELY A FEW HOURS AFTER DAYBREAK ON TUESDAY.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 18, 1:08 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
108 PM CDT MON MAR 18 2013

ALZ011>015-017>050-191815-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
108 PM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS THROUGH 10 PM...
FOR ALL OF CENTRAL ALABAMA. THE PRIMARY THREATS WILL BE DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL...POSSIBLY UP TO TWO INCHES IN
DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DRY AIRMASS WILL WORK INTO THE AREA ON TUESDAY. THERE IS A LOW
CONFIDENCE THAT RELATIVE HUMIDITIES MAY DROP BELOW 25 PERCENT
ACROSS THE EAST FOR SEVERAL HOURS DURING THE AFTERNOON. THIS WOULD
HELP CREATE A POTENTIAL HIGH FIRE DANGER. OUTDOOR BURNING IS
DISCOURAGED WITH THIS TYPE OF AIRMASS.

THERE IS A CHANCE FOR TEMPERATURES TO FALL BELOW THE FREEZING MARK
WEDNESDAY NIGHT INTO THURSDAY MORNING. SENSITIVE VEGETATION WILL
NEED TO BE PROTECTED DUE TO THE FREEZING TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NEEDED THIS AFTERNOON AND TONIGHT.

27

In the hours before

Local storm report, Mar 18, 2:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
03/18/2013                   LAMAR              AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

SUNGER
Local storm report, Mar 18, 2:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
03/18/2013                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN IN TOWN

&&

SUNGER
Local storm report, Mar 18, 2:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND DMG     LYNN                    34.04N 87.55W
03/18/2013                   WINSTON            AL   BROADCAST MEDIA

            TREES DOWN AND TRANSFORMERS BLOWN IN TOWN.

&&

SUNGER
Local storm report, Mar 18, 2:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
243 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     FAYETTE                 33.69N 87.83W
03/18/2013                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ACROSS HWY 171 NEAR THE INTERSECTION OF HWY
            159 ON THE SOUTH END OF TOWN.

&&

SUNGER
Local storm report, Mar 18, 2:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
03/18/2013                   WINSTON            AL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN THROUGHOUT TOWN. SOME BUILDING
            DAMAGE BUT UNKNOWN QUANTITY AT THIS TIME.

&&

SUNGER
Local storm report, Mar 18, 2:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     CURRY                   33.96N 87.21W
03/18/2013                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

SUNGER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 4:58 AM CDTSpecial Weather StatementBMXMarion32 min
Mar 18, 1:06 PM CDTSpecial Weather StatementBMXMarion39 min
Mar 18, 1:19 PM CDTSevere Thunderstorm WarningBMXMarion41 min
Mar 18, 1:31 PM CDTSevere Thunderstorm WarningBMXMarion44 min
Mar 18, 1:51 PM CDTSevere Thunderstorm WarningBMXLamar, Marion54 min
Mar 18, 2:06 PM CDTSevere Thunderstorm WarningBMXWinston39 min
Mar 18, 2:18 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston57 min
Mar 18, 2:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa, Walker62 min
Mar 18, 3:03 PM CDTSevere Thunderstorm WarningBMXSt. Clair27 min
Mar 18, 3:20 PM CDTSpecial Weather StatementBMXGreene, Sumter55 min
Mar 18, 3:28 PM CDTSevere Thunderstorm WarningBMXTuscaloosa47 min
Mar 18, 3:34 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair, Shelby56 min
Mar 18, 3:38 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa52 min
Mar 18, 3:46 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega44 min
Mar 18, 3:54 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton66 min
Mar 18, 4:01 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Talladega59 min
Mar 18, 4:09 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa66 min
Mar 18, 4:12 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph63 min
Mar 18, 4:14 PM CDTSevere Thunderstorm WarningBMXCoosa31 min
Mar 18, 4:18 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry57 min
Mar 18, 4:24 PM CDTSpecial Weather StatementBMXRussell36 min
Mar 18, 4:35 PM CDTSevere Thunderstorm WarningBMXTallapoosa55 min
Mar 18, 4:43 PM CDTSpecial Weather StatementBMXDallas, Marengo, Perry62 min
Mar 18, 4:49 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry, Sumter56 min
Mar 18, 4:58 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore62 min
Mar 18, 5:05 PM CDTSevere Thunderstorm WarningBMXTallapoosa40 min
Mar 18, 5:18 PM CDTSevere Thunderstorm WarningBMXChambers, Lee57 min
Mar 18, 5:30 PM CDTSpecial Weather StatementBMXLowndes, Montgomery60 min
Mar 18, 5:32 PM CDTSevere Thunderstorm WarningBMXMacon58 min
Mar 18, 5:38 PM CDTSevere Thunderstorm WarningBMXRussell52 min
Mar 18, 6:11 PM CDTSpecial Weather StatementBMXLowndes, Montgomery49 min
Mar 18, 6:15 PM CDTSevere Thunderstorm WarningBMXLee15 min
Mar 18, 6:21 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Pike, Russell54 min
Mar 18, 6:52 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike53 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.